Categorical Compactness for Rings
Mathematics and Natural Sciences
In this paper we study categorical compactness with respect to a class of objects F being motivated by examples arising from modules, abelian groups, and various classes of non-abelian groups. This theory is then applied to the category of not necessarily associative rings. In particular, we study the example arising from the class of all torsion-free rings. This work extends some recent results of B. J. Gardner for associative rings and radical classes.
Journal of the Australian Mathematical Society Series A: Pure Mathematics and Statistics
Fay, T. H.,
Joubert, S. V.
(1995). Categorical Compactness for Rings. Journal of the Australian Mathematical Society Series A: Pure Mathematics and Statistics, 59, 313-329.
Available at: https://aquila.usm.edu/fac_pubs/5997